# SDR BJNA2016040006

- Difficulty date: April 4, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N148AS
- Make and model: Boeing 737-48E
- Aircraft serial: 27149
- Aircraft time: 55,483 hours, 33,640 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Lt Elevator
- Part time: 554,829 hours, 33,640 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HAS PUNCTURE OF 0.490 ON UPPER SURFACE AT ELEVATOR BS 109, WL 264.  REMOVED DAMAGE ON LT ELEVATOR AND PREPPED FOR LAYUP IAW SRM 51-70-17, MATERIAL ID BMS 9-8 3K-70-PW BATCH/LOT 985149, GRAPHITE CLOTH EA9390A/B, ADHESIVE PO KLX15123087013 IAW SRM 51-70-17, LAYED UP AND CURED REPAIR, IAW SRM 51-70-17, ACCOMPLISHED TAP TEST, NO DEFECTS NOTED.  REPAIR 5.0" X 5.0".
